# SDR SWAA060991

- Difficulty date: March 22, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- Aircraft time: 63,107 hours, 54,433 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6547980
- Condition: Corroded
- Location: Bs 907-927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND LT CREASE BEAM WEB CORRODED BETWEEN BS 907 TO BS 927.  REPAIRED WEB PER SRM.
